I am presently in the throws of side effects from my last chemo infusion. My eyes burn and tear, my mouth is dry and has sores, my nose bleeds and burns, I have aches and pains in my back and I am exhausted. As I’ve said before I have learned to deal with some of […]
September 18, 2008
Will the real Gloria Dunetz stand up! “I can’t” I say “I’m too tired”. That’s caused by the Avastin I have begun to take again. I just received the 2nd treatment of the cocktail Abraxane and Avastin and, when I was on the Abraxane alone I didn’t get this overwhelming exhaustion I have right now, so we know the Avastin is the culprit. It is the kind of fatigue that doesn’t lift until it’s good and ready to. All you can do is go with it and rest. I HATE IT! I’ve been on chemo drugs for over 4 years and have experienced many side effects which I’ve learned to deal with quite well. Not this one, because it completely shuts me down and so for the time it is with me I am unable to forget I have cancer. NOT GOOD!